# SDR SWAA110823

- Difficulty date: February 8, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 69,480 hours, 60,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND FRAME CRACKED AT BS 380, 5, STR 19R.  REPAIRED FRAME PER SRM.
